Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2008, Article ID 124269, 12 pages
http://dx.doi.org/10.1155/2008/124269
Research Article

The Robustness of Strong Stability of Positive Homogeneous Difference Equations

1Department of Mathematics, University of Pedagogy, 280 An Duong Vuong Street, HoChiMinh City 70000, Vietnam
2Department of Mathematics, Ton Duc Thang University, 98 Ngo Tat To Street, HoChiMinh City 70000, Vietnam

Received 24 October 2007; Revised 15 March 2008; Accepted 23 June 2008

Academic Editor: Patrick De Leenheer

Copyright © 2008 The Anh Bui and Dang Xuan Thanh Duong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Hinrichsen and A. J. Pritchard, Mathematical Systems Theory I: Modelling, State Space Analysis, Stability and Robustness, vol. 48 of Texts in Applied Mathematics, Springer, Berlin, Germany, 2005. View at Zentralblatt MATH · View at MathSciNet
  2. D. Hinrichsen and A. J. Pritchard, “Real and complex stability radii: a survey,” in Control of Uncertain Systems (Bremen, 1989), D. Hinrichsen and B. Martensson, Eds., vol. 6 of Progress in Systems and Control Theory, pp. 119–162, Birkhäuser, Boston, Mass, USA, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. D. Hinrichsen and A. J. Pritchard, “Stability radius for structured perturbations and the algebraic Riccati equation,” Systems & Control Letters, vol. 8, no. 2, pp. 105–113, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. D. Hinrichsen and N. K. Son, “Stability radii of positive discrete-time systems under affine parameter perturbations,” International Journal of Robust and Nonlinear Control, vol. 8, no. 13, pp. 1169–1188, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. L. Qiu, B. Bernhardsson, A. Rantzer, E. J. Davison, P. M. Young, and J. C. Doyle, “A formula for computation of the real stability radius,” Automatica, vol. 31, no. 6, pp. 879–890, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Berman and R. J. Plemmons, Nonnegative Matrices in the Mathematical Sciences, Computer Science and Applied Mathematics, Academic Press, New York, NY, USA, 1979. View at Zentralblatt MATH · View at MathSciNet
  7. R. A. Horn and C. R. Johnson, Matrix Analysis, Cambridge University Press, Cambridge, UK, 1990. View at Zentralblatt MATH · View at MathSciNet
  8. J. K. Hale, “Functional differential equations,” in Analytic Theory of Differential Equations (Proc. Conf., Western Michigan Univ., Kalamazoo, Mich., 1970), vol. 183 of Lecture Notes in Mathematics, pp. 9–22, Springer, Berlin, Germany, 1971. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. W. Michiels and T. Vyhlídal, “An eigenvalue based approach for the stabilization of linear time-delay systems of neutral type,” Automatica, vol. 41, no. 6, pp. 991–998, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. K. Hale and S. M. Verduyn Lunel, “Strong stabilization of neutral functional differential equations,” IMA Journal of Mathematical Control and Information, vol. 19, no. 1-2, pp. 5–23, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. K. Hale, “Parametric stability in difference equations,” Bollettino della Unione Matematica Italiana. Serie IV, vol. 11, no. 3, supplement, pp. 209–214, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. W. R. Melvin, “Stability properties of functional difference equations,” Journal of Mathematical Analysis and Applications, vol. 48, no. 3, pp. 749–763, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. C. J. Moreno, “The zeros of exponential polynomials. I,” Compositio Mathematica, vol. 26, pp. 69–78, 1973. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. M. G. Kreĭn and M. A. Rutman, “Linear operators leaving invariant a cone in a Banach space,” American Mathematical Society Translations, no. 10, pp. 199–325, 1962. View at Google Scholar